Library Header Image
LSE Research Online LSE Library Services

Log-periodogram regression of time series with long range dependence

Robinson, Peter (1995) Log-periodogram regression of time series with long range dependence. Annals of Statistics, 23 (3). pp. 1048-1072. ISSN 0090-5364

Full text not available from this repository.

Identification Number: 10.1214/aos/1176324636


This paper discusses the estimation of multiple time series models which allow elements of the spectral density matrix to tend to infinity or zero at zero frequency and be unrestricted elsewhere. A form of log-periodogram regression estimate of differencing and scale parameters is proposed, which can provide modest efficiency improvements over a previously proposed method (for which no satisfactory theoretical justification seems previously available) and further improvements in a multivariate context when differencing parameters are a priori equal. Assuming Gaussianity and additional conditions which seem mild, asymptotic normality of the parameter estimates is established

Item Type: Article
Official URL:
Divisions: LSE
Date Deposited: 27 Apr 2007
Last Modified: 15 Sep 2023 12:15

Actions (login required)

View Item View Item